Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 152, NWS Atlanta, GA

May 21, 2013Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at May 21, 2013, 10:47 AM EDT for Floyd County, Georgia. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
May 21, 2013, 10:47 AM EDT (14:47 UTC)
Expired
May 24, 2013, 10:35 AM EDT
In force
72 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Plant Hammond (HMMG1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WGUS42 KFFC 211447
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY.

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC115-220447-
/O.NEW.KFFC.FL.W.0152.130521T1447Z-000000T0000Z/
/HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/
1047 AM EDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COOSA RIVER NEAR PLANT HAMMOND.
* AT 7 AM TUESDAY THE STAGE WAS 572.5 FEET...AND RISING. 
* FLOOD STAGE IS 570 FEET. 
* AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR
  THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD.


$$
7 follow-up statements
092 
WGUS82 KFFC 211525
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY. 


GAC115-220525-
/O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/
1125 AM EDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. 
* AT 11 AM TUESDAY THE STAGE WAS 25.6 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 26 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING
  POST. THE BOAT RAMP WILL BE COMPLETELY UNDER WATER AT LOCK AND DAM 
  PARK. PORTIONS OF THE PARKING LOT WILL BEGIN TO FLOOD.

$$

GAC115-220525-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/
1125 AM EDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* AT 7 AM TUESDAY THE STAGE WAS 572.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR
  THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD.

$$
682 
WGUS82 KFFC 212152
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC115-221152-
/O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/
552 PM EDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 500 PM TUESDAY THE STAGE WAS 25.5 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* THE RIVER SHOULD SLOWLY FALL BELOW FLOOD STAGE LATE WEDNESDAY.
* AT 26 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING
  POST. THE BOAT RAMP WILL BE COMPLETELY UNDER WATER AT LOCK AND DAM 
  PARK. PORTIONS OF THE PARKING LOT WILL BEGIN TO FLOOD.

$$

GAC115-221152-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/
552 PM EDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 500 PM TUESDAY THE STAGE WAS ESTIMATED AT 572.9 FEET...AND RISING
  SLOWLY.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 570 FEET. 
* AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR
  THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD.

$$
062 
WGUS82 KFFC 221620
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT WED MAY 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-230620-
/O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/
1220 PM EDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 10AM WEDNESDAY THE STAGE WAS 24.8 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING 
* FLOOD STAGE IS 24.0 FEET. 
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.5 FEET ON APR 30 2013.
  

$$

GAC115-230619-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/
1220 PM EDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7AM WEDNESDAY THE STAGE WAS 573.1 FEET...AND 
  RISING.
* MODERATE FLOODING IS OCCURRING 
* FLOOD STAGE IS 570.0 FEET. 
* AT 573.0 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR
  THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 573.0 FEET ON JAN 26 
  2010.  

$$
289 
WGUS82 KFFC 230412
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 AM EDT THU MAY 23 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC115-230442-
/O.CAN.KFFC.FL.W.0151.000000T0000Z-130523T0412Z/
/RMBG1.1.ER.130520T1305Z.130521T1515Z.130522T2241Z.NO/
1212 AM EDT THU MAY 23 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12 AM THURSDAY THE STAGE WAS 23.2 FEET...AND FALLING.
* FLOOD STAGE IS 24 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

$$

GAC115-231812-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/
1212 AM EDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM WEDNESDAY THE STAGE WAS 573.1 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570 FEET. 
* AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR
  THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD.

$$
645 
WGUS82 KFFC 231719
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC115-240719-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/
119 PM EDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 572.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$
865 
WGUS82 KFFC 232354
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC115-241354-
/O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/
754 PM EDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 700 PM THURSDAY THE STAGE WAS ESTIMATED AT 571.5 FEET...AND 
  FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$
104 
WGUS82 KFFC 241435
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1035 AM EDT FRI MAY 24 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY

 
GAC115-241505-
/O.CAN.KFFC.FL.W.0152.000000T0000Z-130524T1435Z/
/HMMG1.2.ER.130520T2245Z.130522T1100Z.130524T0551Z.UU/
1035 AM EDT FRI MAY 24 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 7 AM FRIDAY THE STAGE WAS 569.4 FEET...AND FALLING.
* FLOOD STAGE IS 570 FEET.
* THE RIVER WILL CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 21, 7:35 AM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 21, 7:35 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT TUE MAY 21 2013

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUES BUILDING OVER THE SOUTHEAST TODAY WITH AN
UPPER LOW NEAR SOUTHEAST GA/NORTHEAST FL. THE AIR MASS REMAINS
UNSTABLE HOWEVER WATER VAPOR SHOWS SOME DRIER AIR HAS WORKED INTO
NORTHWEST GA. HAVE KEPT A SLIGHT CHANCE/LOW CHANCE POPS MAINLY OVER
THE EASTERN HALF OF THE CWA THIS AFTERNOON AND EVENING...CLOSER TO
THE UPPER LOW AND BETTER MOISTURE. TONIGHT LOOKS LIKE A LULL BETWEEN
SYSTEMS AND HAVE ONLY INCLUDED SLIGHT CHANCE POPS ACROSS THE EXTREME
NORTH. THE GFS HINTS AT A SHORT WAVE CROSSING THE TN VALLEY
OVERNIGHT. A CLOSED UPPER LOW MOVING INTO THE GREAT LAKES REGION BY
WEDNESDAY SHOULD PUSH A FRONT INTO THE LOWER MISSISSIPPI VALLEY
TOWARD GEORGIA. THE MODELS WANT TO KEEP THE FRONT WEST OF THE CWA
DURING THE DAY...BUT AN INCREASE IN MOISTURE AND INSTABILITY SHOULD
SUPPORT BETTER CHANCES OF THUNDERSTORMS ACROSS THE CWA BY WEDNESDAY
AFTERNOON. MAV/MET TEMPERATURES ARE CLOSE AND HAVE TAKEN A
COMPROMISE.

41

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WEAK COLD FRONT APPROACHING WITH AN UPPER LEVEL TROUGH/SHORT WAVE
FORECAST TO MOVE INTO THE AREA WEDNESDAY NIGHT AND WITH ASSOCIATED
MOISTURE AND INSTABILITY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE REASONABLE...MOST SO FOR THE EVENING HOURS. THE WEAK COLD
FRONT MOVES INTO THE AREA ON THURSDAY. IT IS UNCLEAR HOW MUCH
CONVECTION WILL BE ASSOCIATED WITH THE FRONT. THE BEST INSTABILITY
IS FORECAST OVER CENTRAL GA WITH THE BEST UPPER SUPPORT OVER N GA.
AT THIS TIME IT SEEMS REASONABLE THAT THERE WILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS...MOST SO IN THE AFTERNOON. THE MAIN
UPPER TROUGH MOVES E FOR FRIDAY WITH A DRIER AIRMASS MOVING OVER
THE AREA BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS ALONG
WITH A MUCH DRIER NW FLOW. DRY CONDITIONS CONTINUE SATURDAY AS
HIGH PRESSURE MOVES ACROSS THE EASTERN STATES. SUNDAY LOOKS TO BE
MAINLY DRY AS WELL EXCEPT THE NW FLOW ALOFT BEGINS TO BECOME MORE
ACTIVE TO THE N WITH SOME MOISTURE SKIRTING BY THE AREA. MOISTURE
CONTINUES TO SKIRT BY MONDAY AND TUESDAY WITH A SHARP GRADIENT OF
SIGNIFICANT MOISTURE AT THE GA/SC LINE. FOR NOW WILL LEAVE A DRY
FORECAST FOR MONDAY/TUESDAY AND CONTINUE TO MONITOR THE PROGRESS
OF THE NW FLOW. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF
NORMAL THROUGH THE PERIOD EXCEPT SATURDAY AND SUNDAY MORNING LOWS
RUNNING 5-10 DEGREES BELOW NORMAL.

BDL

&&

.AVIATION...
12Z UPDATE...
EXPECTING VFR TODAY WITH SCT TO BKN CLOUDS AT OR ABOVE 040. IFR
VISIBILITIES WILL IMPROVE QUICKLY THIS MORNING AS MOST AREAS OF FOG
ARE SHALLOW. WIDELY SCATTERED CONVECTION POSSIBLE THIS AFTERNOON AND
EVENING. PROBABILITY OF HAVING A THUNDERSTORM AFFECT THE TAF SITES
IS LOW SO HAVE LEFT THUNDER OUT OF FORECAST FOR NOW. WINDS EXPECTED
TO BECOME SOUTHWEST LATER THIS MORNING AROUND 5 TO 8KT. WINDS WILL
GRADUALLY SWITCH BACK AROUND TO THE SSE AGAIN BY 00Z THIS EVENING
BUT WILL BE GENERALLY LESS THAN 5KT. .

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF SW WINDS. HIGH CONFIDENCE ON ALL
OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  64  86  64 /  30  30  40  40
ATLANTA         86  67  84  66 /  10  10  50  40
BLAIRSVILLE     82  60  81  60 /  30  30  50  50
CARTERSVILLE    86  64  85  63 /  10  10  50  40
COLUMBUS        90  68  88  68 /  10  10  30  30
GAINESVILLE     85  66  84  64 /  30  30  50  40
MACON           89  64  88  65 /  20  20  30  30
ROME            86  63  85  62 /  10  20  50  40
PEACHTREE CITY  87  61  86  63 /  10  10  50  30
VIDALIA         88  69  88  68 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, May 21, 4:50 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 AM EDT TUE MAY 21 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
450 AM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

AREAS OF FOG OVER PORTIONS OF NORTH AND CENTRAL GEORGIA THIS MORNING.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF
NORTH AND CENTRAL GEORGIA MAINLY THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
AREAS OF FOG MAY MAKE DRIVING DIFFICULT. DRIVERS SHOULD USE CAUTION.

WITH ANY THUNDERSTORMS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN
CAN BE EXPECTED.

DISCUSSION...
AREAS OF FOG WILL DISSIPATE BY 10 AM.

MOISTURE AND INSTABILITY WILL GIVE POTENTIAL FOR ISOLATED TO
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...MOST SO OVER
EASTERN PORTIONS OF THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE
APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON
WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS...
HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
May 21, 2:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
May 21, 2:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
May 21, 2:54 PM EDTSpecial Weather StatementFFCCobb36 min
May 21, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
May 21, 5:04 PM EDTSpecial Weather StatementFFCLincoln26 min
May 21, 5:12 PM EDTSpecial Weather StatementFFCTelfair33 min
May 21, 6:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren50 min
May 21, 6:13 PM EDTSpecial Weather StatementFFCWashington32 min
May 21, 6:34 PM EDTSevere Thunderstorm WarningFFCHancock, Washington41 min
May 21, 6:55 PM EDTSpecial Weather StatementFFCWashington35 min
May 21, 7:11 PM EDTSpecial Weather StatementFFCHancock34 min
May 21, 7:15 PM EDTSpecial Weather StatementFFCCrisp30 min
May 21, 7:21 PM EDTSpecial Weather StatementFFCBaldwin39 min
May 21, 7:40 PM EDTSpecial Weather StatementFFCJackson50 min
May 21, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.